A note on local spillovers, convexity, and the strategic substitutes property in networks
Pascal Billand,
Christophe Bravard () and
Sudipta Sarangi
Theory and Decision, 2013, vol. 75, issue 2, 293-304
Abstract:
We provide existence results in a game with local spillovers where the payoff function satisfies both convexity and the strategic substitutes property. We show that there always exists a stable pairwise network in this game, and provide a condition which ensures the existence of pairwise equilibrium networks. Copyright Springer Science+Business Media New York 2013
Keywords: Networks; Existence; Spillovers; C70; D85 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11238-012-9328-1 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A note on local spillovers, convexity, and the strategic substitutes property in networks (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:theord:v:75:y:2013:i:2:p:293-304
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11238/PS2
DOI: 10.1007/s11238-012-9328-1
Access Statistics for this article
Theory and Decision is currently edited by Mohammed Abdellaoui
More articles in Theory and Decision from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().